Web of Science: 3 cites, Scopus: 3 cites, Google Scholar: cites
Dicritical logarithmic foliations
Cano Torres, Felipe (Universidad de Valladolid. Departamento de Álgebra y Fundamentos)
Corral Pérez, Núria (Universidad de Vigo. Departamento de Matemática Aplicada I)

Data: 2006
Resum: We show the existence of weak logarithmic models for any (dicritical or not) holomorphic foliation F of (C2 , 0) without saddlenodes in its desingularization. The models are written in terms of a representative set of separatrices, whose equisingularity types are controlled by the Milnor number of the foliation.
Ajuts: MEC/MTM 2004-07978
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; Versió publicada
Matèria: Singular foliations ; Dicritical foliations ; Logarithmic forms ; Pencil of curves ; Singularities
Publicat a: Publicacions matemàtiques, V. 50 n. 1 (2006) p. 87-102, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38265
DOI: 10.5565/PUBLMAT_50106_05


16 p, 188.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques

 Registre creat el 2006-05-09, darrera modificació el 2021-07-24



   Favorit i Compartir